# SDR FDEA201308151893

- Difficulty date: August 15, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7112513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE CRACKED AT BS 5-123 LONGERON 34RT.   R & R WITH NEW FABRICATED SPLICE IAW SRM 51-33-01, REV 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
